# SDR 15462006H1

- Difficulty date: July 10, 2006
- Submitted: July 21, 2006
- Operation: General aviation
- Aircraft: N1546
- Make and model: Beech A200
- Aircraft serial: BC58
- Aircraft time: 14,334 hours
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: 6041H190
- Condition: Burned
- Location: Nr 2 Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 START RELAY SHORTED TO GROUND DURING ENGINE START, APPARENTLY DUE TO WATER INCURSION OR CONTACT CORROSION. RELAY BURNED BUT START WAS SECURED BEFORE ADJACENT WIRE BUNDLE WAS DAMAGED. RELAY REPLACED. NEW RELAYS APPEAR TO HAVE ADDITIONAL SEALANT TO PREVENT THIS PROBLEM. MAY BE RELATED TO CORROSIVE ATMOSPHERE AS 2 OTHER IDENTICAL AIRCRAFT HAVE HAD SIMILAR FAILURES CAUSING MORE SEVERE DAMAGE AT THIS SITE.
